Methods and Applications of Analysis

A Monotone Method for Fourth Order Periodic Boundary Value Problems and Periodic Solutions of Functional Differential Equations

Wenjie Zuo, Daqing Jiang, Donal O'Regan, and R. P. Agarwal

Full-text: Open access

Abstract

In this paper, we show that the monotone iterative technique yields two monotone sequences that converge uniformly to extremal solutions of fourth order periodic boundary value problems and periodic solutions of functional differential equations.

Article information

Source
Methods Appl. Anal., Volume 12, Number 1 (2005), 19-28.

Dates
First available in Project Euclid: 6 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.maa/1149624204

Mathematical Reviews number (MathSciNet)
MR2203171

Zentralblatt MATH identifier
1133.34034

Citation

Zuo, Wenjie; Jiang, Daqing; O'Regan, Donal; Agarwal, R. P. A Monotone Method for Fourth Order Periodic Boundary Value Problems and Periodic Solutions of Functional Differential Equations. Methods Appl. Anal. 12 (2005), no. 1, 19--28. https://projecteuclid.org/euclid.maa/1149624204


Export citation